# SDR UIEA2022022700183

- Difficulty date: February 26, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 102,755 hours, 19,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMG LIGHT EXIT SIGN INOP AT L2 DOOR( TIGHTENED LOOSE CONNECTOR SIGN, OPS CK C/W. IAW MM 33-55-00. )
